Alert archive / Colorado / Tornado Warnings in 2007

Tornado Warning 15, NWS Denver/Boulder, CO

May 3, 2007Weld County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at May 3, 2007, 6:11 PM MDT for Weld County, Colorado. It was in force for 49 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2007, 6:11 PM MDT (00:11 UTC)
Expired
May 3, 2007, 7:00 PM MDT
In force
49 min
Issued by
NWS Denver/Boulder, CO
Area
Counties, with a storm outline in the text

County Weld County, CO

The radar

The Cheyenne radar (KCYS), 56 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 6:16 PM MDTTORNADO5 S Cornish, CO
May 3, 6:21 PM MDTTORNADO1 N Cornish, CO
May 3, 6:21 PM MDTTORNADO2 S Cornish, CO
May 3, 6:21 PM MDTTORNADOKersey, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 4:17 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.2 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2007-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 394 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2007-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 209 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
394 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
2658 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
209 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KBOU 040015
TORBOU
COC123-040100-
/O.NEW.KBOU.TO.W.0015.070504T0011Z-070504T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
611 PM MDT THU MAY 3 2007

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL WELD COUNTY IN NORTHEAST COLORADO

* UNTIL 700 PM MDT

* AT 610 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO 6 MILES 
WEST OF BRIGGSDALE.  IN ADDITION OTHER POSSIBLE TORNADOES WERE 
LOCATED NEAR HEREFORD AND JUST EAST OF GREEELY NEAR EVANS.  THIS 
LINE OF STORMS WAS MOVING EAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PURCELL...
  LUCERNE...LA SALLE...KERSEY...HEREFORD...GROVER...GILL...GALETON...
  EVANS...BRIGGSDALE...BARNESVILLE AND EASTERN GREELEY.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4099 10460 4032 10473 4033 10420 4099 10410

$$
3 follow-up statements
000 
WWUS55 KBOU 040030
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
626 PM MDT THU MAY 3 2007

COC123-040100-
/O.CON.KBOU.TO.W.0015.000000T0000Z-070504T0100Z/
WELD CO-
626 PM MDT THU MAY 3 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR CENTRAL
WELD COUNTY...

AT 626 PM MDT...TRAINED WEATHER SPOTTERS CONTINUED TO REPORT 
NUMEROUS TORNADOES ON A LINE FROM BRIGGSDALE TO EAST OF AULT 
EXTENDING SOUTHEAST OF GREELEY.  THE STORMS PRODUCING THESE 
TORNADOES WAS MOVING EAST AT 20 MPH.

PERSONS FROM BRIGGSDALE TO CORNISH TO BARNESVILLE TO GILL TO HARDIN 
SHOULD TAKE COVER IMMEDIATELY AS THESE STORMS MOVE EASTWARD AND 
POSSIBLY PRODUCE ADDITIONAL TORNADOES.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PURCELL...LUCERNE...LA SALLE...KERSEY...HEREFORD...GROVER...GILL...
GALETON...EVANS...BRIGGSDALE...BARNESVILLE AND EASTERN GREELEY.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4099 10460 4032 10473 4033 10420 4099 10410

$$
000 
WWUS55 KBOU 040041
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
638 PM MDT THU MAY 3 2007

COC123-040100-
/O.CON.KBOU.TO.W.0015.000000T0000Z-070504T0100Z/
WELD CO-
638 PM MDT THU MAY 3 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR CENTRAL
WELD COUNTY...

AT 638 PM MDT...TRAINED WEATHER SPOTTERS CONTINUED TO REPORT 
TORNADOES IN THE BRIGGSDALE AREA.  MEANWHILE DOPPLER RADAR 
CONTINUES TO SHOW OTHER POSSIBLE TORNADOES NEAR GROVER AND NEAR 
HARDIN AS WELL.  THE STORMS WERE MOVING EAST AT 20 MPH.  

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PURCELL...LUCERNE...LA SALLE...KERSEY...HEREFORD...GROVER...GILL...
GALETON...EVANS...BRIGGSDALE...BARNESVILLE AND EASTERN GREELEY.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4099 10460 4032 10473 4033 10420 4099 10410

$$
000 
WWUS55 KBOU 040100
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
700 PM MDT THU MAY 3 2007

COC123-040110-
/O.EXP.KBOU.TO.W.0015.000000T0000Z-070504T0100Z/
WELD CO-
700 PM MDT THU MAY 3 2007

...THE TORNADO WARNING FOR CENTRAL WELD COUNTY EXPIRED AT 700 PM
MDT...

THE THUNDERSTORMS THAT PROMPTED THE WARNING HAD EXITED THE AREA AND 
MOVED INTO NORTHEAST WELD COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FRIDAY MORNING
FOR NORTHEAST COLORADO.

LAT...LON 4099 10460 4032 10473 4033 10420 4099 10410

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at May 3, 3:10 PM MDT, 3 hours 1 minute earlier.

Area forecast discussion, May 3, 3:10 PM MDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
310 PM MDT THU MAY 3 2007

.SHORT TERM...STRONG PACIFIC COLD FRONT CONTINUES TO CHARGE ACROSS
THE MOUNTAINS THIS AFTERNOON AND WILL PUSH ACROSS THE URBAN CORRIDOR
IN THE NEXT FEW HOURS.  INCREASING THUNDERSTORMS AHEAD OF THE FRONT
AND HAVE UPPED POPS THIS EVENING MOST AREAS...THEN DECREASE FROM
WEST TO EAST WITH HIGHER POPS FARTHER EASTERN ZONES LATER THIS
EVENING.  A THREAT FOR SEVERE STORMS REMAINS AND MAY YET SEE A WATCH
FOR PORTIONS OF THE NORTHEAST AS DEWPOINTS CONTINUE TO CREEP UPWARDS
AND THERE HAS BEEN PLENTIFUL SUNSHINE THIS AFTERNOON.  TEMPERATURES
THO DO REMAIN RATHER COOL FARTHER TO THE EAST AS A RESULT OF
OUTFLOWING COOL AIR FROM THE BIG MASS OF CLOUDS AND PRECIP IN KS/OK.
SHEAR IS QUITE STRONG AND MAY BE TOO MUCH FOR THE MOISTURE PRESENT
BUT AT ANY RATE WOULD EXPECT HAIL AND STRONG WIND POTENTIAL WITH
STORMS THIS EVENING GIVEN THE STRONG FORCING WITH THE PACIFIC FRONT
AND ASSOCIATED UPPER LEVEL WAVE.  THERE HAS BEEN A DENVER
CONVERGENCE ZONE THIS AFTERNOON BUT IT CONTINUES TO MOVE TO THE
WEST/NORTHWEST AND THIS HAS KEPT ANY DEEP CONVECTION FROM DEVELOPING
ALONG IT.  SO THE MAIN FOCUS FOR STORMS WILL BE THE FRONT.  VERY
RAPID COOLING BEHIND THE FRONT WITH A LOT OF SNOW REPORTS IN WESTERN
WY AND IN UT AND PUT A FEW INCHES IN THE HIGH COUNTRY OVERNIGHT.
TOMORROW A COOLER DAY AND KEPT THE POPS CURRENTLY IN THE FORECAST AS
WE GRADUALLY GET INTO LOWER LEVEL NORTHEAST FLOW AS PRESSURES FALL
TO OUR WEST AHEAD OF THE STRONG SYSTEM COMING FOR THE WEEKEND.  THIS
SHOULD ALLOW FOR A THREAT OF AFTERNOON SHOWERS AND THUNDERSTORMS
THOUGH THE AMOUNT OF MOISTURE PRESENT IS THE BIG UNCERTAINTY FOR
TOMORROW BEFORE THINGS GET REALLY INTERESTING OVER THE WEEKEND.

.LONG TERM...MDLS CONTINUE TO DEPICT A LARGE UPPER LEVEL SYSTEM
ENTERING THE FOUR CORNERS REGION OVER THE WEEKEND.  AS IT MOVES
SOUTHEAST FM NRN UTAH...A DISTURBANCE WILL EJECT FROM THE PARENT UPR
LOW FRIDAY NIGHT INTO SATURDAY.  12Z MDLS...GFS IN PARTICULAR...
SPLITS QUITE A BIT OF ENERGY FM THE UPR SYSTEM AS THE LEAD
DISTURBANCE QUICKLY MOVE NORTHEAST INTO WY SATURDAY. ALTHOUGH IT IS
DIFFICULT TO LATCH ONTO TOO MANY DETAILS WITH THESE SPLITTING
TROFS...AM INCLINED TO BELIEVE BEST CHC FOR PRECIPITATION WILL
INITIALLY BE DURING THE FRIDAY NIGHT INTO SATURDAY TIMEFRAME.  HAVE
INCRSD POPS TO LIKELY IN THE MTNS WITH SCT POPS ELSEWHERE.

MEANWHILE AT THE SFC...CDFNT IS EXPECTED TO SLIDE INTO THE PLAINS
DURING THE AFTN.  TEMPS WILL BE QUITE COLD FOR THIS TIME OF YEAR
WITH TEMPS SATURDAY ONLY REACHING THE 40S ALG THE FNT RANGE.  DITTO
FOR SUNDAY.  THIS WOULD TRANSLATE INTO SOME PRETTY LOW SNOW LEVELS
...ARND 6000 FEET EXPECTED AT THIS TIME.  BUT LATER SHIFTS MAY NEED
TO ADJUST FOR LOWER SNOW LVLS AS THE TREND IS TWD COOLER TEMPS ALF.

UPPER LOW WL STALL OUT OVER THE FOUR CORNERS AS IT RMNS DIVORCED
FROM JET STREAM.  STILL LOOKING FOR AN EXTENDED PERIOD OF CLOUDY
SKIES...COOL TEMPS AND SCATTERED SHOWERS THROUGH MONDAY.  CHOSE TO
TRIM TEMPS BACK A LITTLE IN THE EXTENDED FORECAST BASED ON ALL THE
CLDS.  BY WEDNESDAY...STUBBORN TROUGH WL BE OUT OF THE AREA AND
WARMER TEMPERATURES ARE EXPECTED TO RETURN.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

SZOKE/046
Hazardous weather outlook, May 3, 1:14 PM MDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
114 PM MDT THU MAY 03 2007

COZ030>051-041200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
114 PM MDT THU MAY 03 2007

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER THIS AFTERNOON
AND THIS EVENING

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A STRONG PACIFIC COLD FRONT IS ENTERING NORTHWEST COLORADO AT THIS
TIME ASSOCIATED WITH A FAST-MOVING UPPER LEVEL WAVE.  THE COLD FRONT
WILL BE PUSHING ACROSS THE MOUNTAINS THIS AFTERNOON WITH AN
INCREASING THREAT OF THUNDERSTORMS...SOME OF WHICH COULD PRODUCE
SMALL HAIL AND GUSTY WINDS.  THE MAIN SEVERE THREAT WILL OCCUR AS
THE FRONT EMERGES ONTO THE PLAINS LATE THIS AFTERNOON AND THEN
TRACKS ACROSS NORTHEAST COLORADO THIS EVENING.  VERTICAL WIND SHEAR
WILL BE INCREASING AS THE UPPER LEVEL TROUGH APPROACHES AND WILL BE
SUFFICIENT TO SUPPORT ORGANIZED STORMS AND POTENTIALLY A FEW
SUPERCELLS ON THE NORTHEAST PLAINS.  THE LIMITING FACTOR AT THE
MOMENT IS THE AMOUNT OF LOW LEVEL MOISTURE WITH DEWPOINTS IN THE MID
40S.  HOWEVER...WITH INCREASING SOUTH TO SOUTHEAST FLOW ON THE
PLAINS LOW LEVEL MOISTURE IS EXPECTED TO INCREASE.  ANOTHER LIMITING
FACTOR IS THE PRESENCE OF COOLER AIR EAST OF LIMON AS A RESULT OF A
COMBINATION OF CLOUDINESS AND COOL LOW LEVEL AIR FROM A SLOW-MOVING
COMPLEX IN OKLAHOMA.  THIS SYSTEM SHOULD SHIFT EASTWARD ENOUGH TO
ALLOW MORE WARMING BY THE TIME THE FRONT REACHES MORE EASTERN
SECTIONS AFTER 6 PM.

AT THIS TIME ENOUGH FACTORS FAVOR A POTENTIAL FOR SEVERE STORMS WITH
THE MOST LIKELY SEVERE WEATHER LARGE HAIL AND STRONG WINDS.
ISOLATED TORNADOES ARE POSSIBLE IF STORMS BECOME SUFFICIENTLY
ORGANIZED OVER THE NORTHEAST PLAINS.  CURRENTLY THERE IS A DENVER
CONVERGENCE ZONE IN PLACE BUT THIS IS LIKELY TO WASH OUT AS THE
SOUTHEAST FLOW INCREASES AND AT THIS POINT IS NOT EXPECTED TO BE A
MAJOR PLAYER IN SEVERE WEATHER TODAY BUT WILL HAVE TO BE MONITORED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A BROAD TROUGH OF LOW PRESSURE WILL SIT OVER THE WEST SLOPE
THROUGHOUT THE WEEKEND INTO THE FIRST PART OF NEXT WEEK.  THIS WILL
LEAD TO COOL AND UNSETTLED WEATHER FOR SEVERAL DAYS. AT THIS
TIME...IT APPEARS THE MOUNTAINS MAY RECEIVE SEVERAL INCHES OF SNOW
SATURDAY AND SUNDAY...MAINLY WEST OF THE DIVIDE.  FOR THE REMAINDER
OF THE DISTRICT...SOME SHOWERS ARE EXPECTED...MAINLY SATURDAY.
TEMPERATURES WILL BE VERY COOL WITH MAX TEMPERATURES ONLY IN THE 40S
AND 50S ACROSS THE PLAINS THIS WEEKEND.  THE SYSTEM IS EXPECTED TO
SLOWLY PULL OUT THE AREA WITH WARMER AND DRIER WEATHER RETURNING BY
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AFTER 3 PM AND STORMS FARTHER
EAST COULD CONTINUE WELL AFTER DARK.

SZOKE/046

In the hours before

Local storm report, May 3, 5:39 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
539 PM MDT THU MAY 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     TORNADO          2 SW PIERCE             40.61N 104.78W
05/03/2007                   WELD               CO   PUBLIC

&&

JK
Local storm report, May 3, 6:05 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
605 PM MDT THU MAY 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     TORNADO          2 SW PIERCE             40.61N 104.78W
05/03/2007                   WELD               CO   PUBLIC

0558 PM     TORNADO          8 ENE AULT              40.63N 104.59W
05/03/2007                   WELD               CO   LAW ENFORCEMENT

            LOCATION ESTIMATED

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 6:50 PM MDTTornado WarningBOUWeld40 min
May 3, 7:04 PM MDTTornado WarningBOUMorgan41 min
May 3, 7:21 PM MDTTornado WarningBOUWeld24 min
May 3, 7:27 PM MDTTornado WarningBOUWeld48 min
May 3, 7:41 PM MDTTornado WarningBOUMorgan49 min
May 3, 8:12 PM MDTSevere Thunderstorm WarningBOULogan, Weld48 min
May 3, 8:28 PM MDTSevere Thunderstorm WarningBOUMorgan47 min
May 4, 3:32 PM MDTSnow AdvisoryBOUBoulder, Grand, Jackson, Larimer12 hr

Nearby

Tornado Warnings in Colorado, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.